Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: New to Lexapro and feeling awful jjana

Posted by nitowl17 on May 10, 2003, at 15:51:12

In reply to New to Lexapro and feeling awful, posted by jjana on May 8, 2003, at 13:42:39

> Hello out there,
>
> I'm new to this board. I've been reading it for a while but this is the first time I've posted anything. My psychiatrist (pdoc?) just started me on Lexapro, and I'm in my third day. The first day I took 10mg, but that left me feeling So terrible, nauseous, out of it that I cut back to 5mgs the second day. I felt better, but this morning woke up with awful stomach cramps and diarrhea. I've also been having jaw clenching and muscle cramps.
>
> Also, I'm taking it for anxiety and depression, and right now my anxiety is about 10 times worse than when I started.
>
> Did anybody else out there suffer such severe side effects when you started Lexapro? If so, how long did they last, and did the drug end up helping you or not?
>
> I'm trying to decide if I should call my pdoc (I'm getting the lingo down) and ask for something extra for the anxiety, but I feel almost too anxious to call him up. I used to be afraid to make phone calls, and that seems to have come back suddenly. I'd like to just wait it out, but I'm a college student with finals this week, and I don't know what to do. I feel totally incapacitated, sick, scared, UGH.
>
> Sorry this is so long. Please, if anybody can offer me any comfort or advise, I'll be forever greatful. You all seem like such good friends and so supportive, I'd love to be part of your community.
>
> Thanks for listening,
> Jana

Things went pretty well to start off with but I'm now getting a continual upset stomach and loss of appetite. I take nexium for gerd so I stopped that . That didn'nt seem to help so I tried to back off ambien that didn't seem to help (or a least didn't completely fix it) so now I'm backing off the Lexapro at least for a while to see if I can get on top of this. Lexapro seems to be the source of the problem . I will post later to let others know the results.

Hang in there, Nitowl


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:nitowl17 thread:109458
URL: http://www.dr-bob.org/babble/20030505/msgs/225617.html